首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
The gonality of curves on a Hirzebruch surface
被引:29
作者
:
Martens, G
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematisches Institut, Univ. Erlangen-Nürnberg, D-91054 Erlangen
Martens, G
机构
:
[1]
Mathematisches Institut, Univ. Erlangen-Nürnberg, D-91054 Erlangen
来源
:
ARCHIV DER MATHEMATIK
|
1996年
/ 67卷
/ 04期
关键词
:
D O I
:
10.1007/BF01197600
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
[No abstract available]
引用
收藏
页码:349 / 352
页数:4
相关论文
共 4 条
[1]
Harris J., 1982, Sem. Math. Sup.
[2]
Hartshorne R., 1977, ALGEBRAIC GEOM
[3]
FREE PENCILS ON DIVISORS
[J].
PAOLETTI, R
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Pure Mathematics, University of Cambridge, Cambridge, CB2 ISB
PAOLETTI, R
.
MATHEMATISCHE ANNALEN,
1995,
303
(01)
:109
-123
[4]
EXTENSION OF MORPHISMS DEFINED ON A DIVISOR
[J].
SERRANO, F
论文数:
0
引用数:
0
h-index:
0
SERRANO, F
.
MATHEMATISCHE ANNALEN,
1987,
277
(03)
:395
-413
←
1
→
共 4 条
[1]
Harris J., 1982, Sem. Math. Sup.
[2]
Hartshorne R., 1977, ALGEBRAIC GEOM
[3]
FREE PENCILS ON DIVISORS
[J].
PAOLETTI, R
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Pure Mathematics, University of Cambridge, Cambridge, CB2 ISB
PAOLETTI, R
.
MATHEMATISCHE ANNALEN,
1995,
303
(01)
:109
-123
[4]
EXTENSION OF MORPHISMS DEFINED ON A DIVISOR
[J].
SERRANO, F
论文数:
0
引用数:
0
h-index:
0
SERRANO, F
.
MATHEMATISCHE ANNALEN,
1987,
277
(03)
:395
-413
←
1
→